Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Counting Centralizers in Finite Groups

Sarah Marie Belcastro and Gary J. Sherman
Mathematics Magazine
Vol. 67, No. 5 (Dec., 1994), pp. 366-374
DOI: 10.2307/2690998
Stable URL: http://www.jstor.org/stable/2690998
Page Count: 9

You can always find the topics here!

Topics: Mathematical theorems, Commutativity, Abstract algebra, Group theory
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Counting Centralizers in Finite Groups
Preview not available

Page Thumbnails

  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374